Advil Cold & Sinus (Cough/Cold/Flu)

Fakta Perubatan Disemak oleh | Oleh

Kemas kini Tarikh 12/05/2020 . 5 minit bacaan
Share now

Uses

What is Advil® Cold & Sinus (ibuprofen/ pseudoephedrine) used for?

Advil® Cold & Sinus is commonly used for temporarily relieves these symptoms associated with the common cold or flu:

How should I take Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Take Advil® Cold & Sinus caplets by mouth with or without food. It may be taken with food if it upsets your stomach. Taking it with food may not lower the risk of stomach or bowel problems (e.g., bleeding, ulcers). Talk with your doctor or pharmacist if you have persistent stomach upset.

Take caplets with a full glass of water (8 oz/240 mL) as directed by your doctor.

How do I store Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Advil® Cold & Sinus is best stored at room temperature away from direct light and moisture. To prevent drug damage, you should not store Advil® Cold & Sinus in the bathroom or the freezer. There may be different brands of Advil® Cold & Sinus that may have different storage needs. It is important to always check the product package for instructions on storage, or ask your pharmacist. For safety, you should keep all medicines away from children and pets.

You should not flush Advil® Cold & Sinus down the toilet or pour them into a drain unless instructed to do so. It is important to properly discard this product when it is expired or no longer needed. Consult your pharmacist for more details about how to safely discard your product.

Precautions & warnings

What should I know before using Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Before using this drug, tell your doctor if:

  • You are pregnant or breastfeeding. This is because, while you are expecting or feeding a baby, you should only take medicines on the recommendation of a doctor.
  • You are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, such as herbal and complementary medicines.
  • You have allergy with any of active or inactive ingredients of Advil® Cold & Sinus or other medications.
  • You have any other illnesses, disorders, or medical conditions.
  • Stomach bleeding warning applies to you.
  • You have problems or serious side effects from taking pain relievers or fever reducers.
  • You have a history of stomach problems, such as heartburn.
  • You have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes or have trouble urinating due to an enlarged prostate gland.
  • You are taking a diuretic.

Do not use in case:

  • Your children are under 12 years of age.
  • you have ever had an allergic reaction to any other pain reliever/fever reducer.
  • You prepare or are after heart surgery.
  • You are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.

Is it safe during pregnancy or breastfeeding?

There isn’t enough information about the safety of using Advil® Cold & Sinus during pregnancy and breastfeeding. Please always consult with your doctor to weigh the potential benefits and risks before taking Advil® Cold & Sinus.

Side effects

What side effects can occur from Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:

  • Hives
  • Facial swelling
  • Asthma (wheezing)
  • Shock
  • Skin reddening
  • Rash
  • Blisters

If an allergic reaction occurs, stop use and seek medical help right away.

Not everyone experiences these side effects. There may be some side effects not listed above. If you have any concerns about a side-effect, please consult your doctor or pharmacist.

Interactions

What drugs may interact with Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Advil® Cold & Sinus may interact with other drugs that you are currently taking, which can change how your drug works or increase your risk for serious side effects. To avoid any potential drug interactions, you should keep a list of all the drugs you are using (including prescription drugs, nonprescription drugs, and herbal products) and share it with your doctor and pharmacist. For your safety, do not start, stop, or change the dosage of any drugs without your doctor’s approval.

Products that may interact with this drug are:

  • Anticoagulants (e.g., warfarin), aspirin, corticosteroids (e.g., prednisone), heparin, or selective serotonin reuptake inhibitors (SSRIs) (e.g., fluoxetine) because the risk of stomach bleeding may be increased.
  • Beta-blockers (e.g., propranolol), catechol-o-methyltransferase (COMT) inhibitors (e.g., tolcapone), furazolidone, indomethacin, isoniazid, MAOIs (e.g., phenelzine), probenecid, or tricyclic antidepressants (e.g., amitriptyline) because they may increase the risk of Advil® Cold & Sinus side effects.
  • Bromocriptine, cyclosporine, hydantoins (e.g., phenytoin), lithium, methotrexate, or quinolones (e.g., ciprofloxacin) because the risk of their side effects may be increased by Advil® Cold & Sinus.
  • Angiotensin-converting enzyme (ACE) inhibitors (e.g., enalapril) diuretics (e.g., furosemide, hydrochlorothiazide), guanadrel, guanethidine, mecamylamine, methyldopa, or reserpine because their effectiveness may be decreased by Advil® Cold & Sinus.

Does food or alcohol interact with Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Advil® Cold & Sinus may interact with food or alcohol by altering the way the drug works or increase the risk for serious side effects. Please discuss with your doctor or pharmacist any potential food or alcohol interactions before using this drug.

What health conditions may interact with Advil® Cold & Sinus (ibuprofen/ pseudoephedrine)?

Advil® Cold & Sinus may interact with your health condition. This interaction may worsen your health condition or alter the way the drug works. It is important to always let your doctor and pharmacist know all the health conditions you currently have.

Dosage

The information provided is not a substitute for any medical advice. You should ALWAYS consult with your doctor or pharmacist before using Advil® Cold & Sinus (ibuprofen/ pseudoephedrine).

What is the dose of Advil® Cold & Sinus (ibuprofen/ pseudoephedrine) for an adult?

Take 1 caplet every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used.

Do not use more than 6 caplets in any 24-hour period unless directed by a doctor.

What is the dose of Advil® Cold & Sinus (ibuprofen/ pseudoephedrine) for a child?

Adults and children 12 years of age and over:

  • Take 1 caplet every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used.
  • Do not use more than 6 caplets in any 24-hour period unless directed by a doctor.

Children under 12 years of age: do not use

How is Advil® Cold & Sinus (ibuprofen/ pseudoephedrine) available?

Advil® Cold & Sinus is available in the following dosage forms and strengths:

  • Caplet pseudoephedrine 30mg /ibuprofen 200mg

What should I do in case of an emergency or overdose?

In case of an emergency or an overdose, call your local emergency services or go to your nearest emergency room.

What should I do if I miss a dose?

If you miss a dose of Advil® Cold & Sinus, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and take your regular dose as scheduled. Do not take a double dose.

Hello Health Group tidak memberikan nasihat perubatan, diagnosis atau rawatan.

Adakah artikel ini membantu anda?
happy unhappy
Rujukan

Baca juga:

    Anda mungkin berminat dengan artikel berikut

    Q fever

    Learn about Q fever. What are the symptoms, the causes and how to treat this condition? What can we do to cope and prevent its symptoms?

    Fakta Perubatan Disemak oleh Hello Doktor Medical Panel
    Ditulis oleh Phuong Tran
    Health A-Z, Health Conditions A-Z 07/12/2017 . 4 minit bacaan

    Uristat

    Learn about Uristat. What are the precautions, the warnings and the usage of this drug? What should we know about its dose?

    Ditulis oleh Nha Ngo
    Drugs A-Z, Drugs/Herbals A-Z 16/11/2017 . 4 minit bacaan

    Sambucol Cold & Flu Relief

    Learn about Sambucol Cold & Flu Relief . What are the precautions, the warnings and the usage of this drug? What should we know about its dose?

    Ditulis oleh Nha Ngo
    Drugs A-Z, Drugs/Herbals A-Z 14/11/2017 . 4 minit bacaan

    Cauliflower ear

    Learn about Cauliflower ear. What are the symptoms, the causes and how to treat this condition? What can we do to cope and prevent its symptoms?

    Ditulis oleh Nha Ngo
    Health A-Z, Health Conditions A-Z 02/11/2017 . 5 minit bacaan

    Artikel lain untuk anda

    sex migraine

    Can Sex Really Help with Migraine Relief?

    Fakta Perubatan Disemak oleh Dr. Joseph Tan
    Ditulis oleh Aaron Joseph Sta Maria
    Diterbitkan pada 08/04/2020 . 3 minit bacaan
    dizziness

    Dizziness: What You Need To Know

    Fakta Perubatan Disemak oleh Panel Perubatan Hello Doktor
    Ditulis oleh Nga Truong
    Diterbitkan pada 25/10/2019 . 6 minit bacaan
    selangan waras

    Lucid Interval – When A Person Talk And Then Die

    Fakta Perubatan Disemak oleh Panel Perubatan Hello Doktor
    Ditulis oleh Ahmad Wazir Aiman Mohd Abdul Wahab
    Diterbitkan pada 12/03/2019 . 3 minit bacaan
    Naratriptan

    Naratriptan

    Fakta Perubatan Disemak oleh Panel Perubatan Hello Doktor
    Ditulis oleh English Content
    Diterbitkan pada 05/04/2018 . 8 minit bacaan